Volume 12, Number 3
Previous Issue Next Issue

Jia-Chang Sun

J. Comp. Math., 12 (1994), pp. 195-202.

Preview Full PDF 417 3831 Abstract

A.K. Yeyios & A. Psimarni

J. Comp. Math., 12 (1994), pp. 203-212.

Preview Full PDF 389 3729 Abstract

Xing-Ye Yue

J. Comp. Math., 12 (1994), pp. 213-223.

Preview Full PDF 424 3686 Abstract

Zhen Han & Long-Jun Shen

J. Comp. Math., 12 (1994), pp. 224-234.

Preview Full PDF 374 3679 Abstract

Wang-Yao Li

J. Comp. Math., 12 (1994), pp. 235-238.

Preview Full PDF 391 3872 Abstract

Ying-Guang Shi

J. Comp. Math., 12 (1994), pp. 239-247.

Preview Full PDF 410 3608 Abstract

Jun-Bin Gao & T. M. Shih

J. Comp. Math., 12 (1994), pp. 248-258.

Preview Full PDF 394 3729 Abstract

Yun-Qing Huang

J. Comp. Math., 12 (1994), pp. 259-264.

Preview Full PDF 393 3718 Abstract

Zai-Jiu Shang

J. Comp. Math., 12 (1994), pp. 265-272.

Preview Full PDF 397 3664 Abstract

Lucas Jódar, José luis Morera & Gregorio Rubio

J. Comp. Math., 12 (1994), pp. 273-290.

Preview Full PDF 400 3578 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard